# SDR DALA1213190923

- Difficulty date: February 21, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT CUSP WEB HAS CORROSION FROM STA 503-525 INCLUDING THE PREVIOUS REPAIR DOUBLER AT STA 511.  REMOVED CORROSION CUSP WEB AREA FROM STA 503-525.  MATERIAL LOST FOUND TO BE OUT OF LIMITS IAW MD80 SRM 53-01 FIG 1 SHEET 3.  CUT OUT DAMAGE AREA IAW DWG SG09530019.  FABBED FILLER, DOUBLER AND RING DOUBLER IAW MD80 SRM 51-10-4 FIG 3 AND SG09530019 DRAWING AND CUSP BEAM SPLICE UPPER PER SRM 51-10-0 PG 2 AND 51-10-4 FIG 3A AND INSTALLED IAW MD80 SRM 51-30-5 PGS 1-14 51-30-2 PGD 24 AND 26B DURING HMV ON NRC 203713. (NRC 203713)
